# SDR UALA2012030101283

- Difficulty date: March 1, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N510UA
- Make and model: Boeing 757222
- Aircraft serial: 24780
- Aircraft time: 73,986 hours, 22,824 cycles
- Engine: Pwa PW2037
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Part number: S251T2205
- Part serial: 34
- Condition: Faulty
- Location: Elevator Feel
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLEW THIS AIRPLANE FOR 2 LEGS.  BOTH THE CAPT AND F/O FELT THE A-C WAS VERY NOSE HEAVY ON T/O.  REPLACED ELEVATOR FEEL COMPUTER PER MM, OPS & LEAK CHECKS ARE GOOD.
